# SDR USAA2009111893152

- Difficulty date: November 14, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 45,890 hours, 6,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601098418
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C1 - MAJOR REPAIR - CORROSION ON FLOOR SUPPORT BETWEEN FR75 & FR78, Y450.  REPLACED FLOOR SUPPORT BETWEEN FR75 & FR78, Y450 IAW A330 SRM 53-41-14 & 51-42-12.
